Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 17, 2021Custer County, Colorado

NWS Pueblo, CO issued this special weather statement at May 17, 2021, 11:50 AM MDT for Custer County, Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2021, 11:50 AM MDT (17:50 UTC)
Expired
May 17, 2021, 12:15 PM MDT
In force
25 min
Issued by
NWS Pueblo, CO

County Custer County, CO

The radar

The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 11:55 AM MDTHAIL 16 W Westcliffe, COCOCORAHS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3560 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

102 
WWUS85 KPUB 171750
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
1150 AM MDT Mon May 17 2021
 
COZ072-073-077-078-171815-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
1150 AM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES UNTIL 1215 PM
MDT...

At 1149 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Crestone, or 15 miles southeast of Hayden Pass
Burn Scar, moving north at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southwestern
Fremont, northwestern Custer and east central Saguache Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3810 10551 3805 10567 3820 10573 3828 10552
TIME...MOT...LOC 1749Z 162DEG 9KT 3812 10560 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 17, 4:02 AM MDT, 7 hours 48 minutes earlier.

Area forecast discussion, May 17, 4:02 AM MDT, 7 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
402 AM MDT Mon May 17 2021

.SHORT TERM...(Today and tonight)
Issued at 348 AM MDT Mon May 17 2021

Main Forecast Concerns/Challenges:

1) Flash Flood Watch in effect for the Sangre de Cristo Mountains
and the Wet Mountains for burn scar flash flooding. Main concern is
the Spring burn scar.

2) Severe storms are expected to develop this afternoon. Main
concerns are the southern I-25 corridor and the far eastern plains.
Main risks are 1-2" hail, 60-70 mph winds, and isolated landspout
tornados.

Meteorological Discussion:

Another round of severe weather is expected and there is a higher
risk of flash flooding over burn scars, in particular, the Spring
burn scar. Synoptically, the upper level low is expected to
propagate to the east-southeast, ending up just south of the four
corners area by this afternoon. Moist recycled air is being and will
continue to be advected from the east-northeast. While looking at
satellite imagery, one can infer that the Gulf of Mexico origins of
where the true moisture tap is. The mid to upper level flow over the
mountains is expected to be from the south-southeast during the
early parts of the day, which is expected to keep the thunderstorms
over the mountains through the early parts of the afternoon. Cumulus
will start to begin to develop over the eastern mountains at around
12pm today, but the strongest storms aren't expected to develop
until the 700hPa winds increase and shift to the east as the upper
low moves east. By around 2-4pm stronger convection is expected over
the mountains. Drier air aloft and moist air at the surface will put
the mountain top CAPE values are expected to range from 1000-1600
J/kg. With all of this information, we've decided to issue a Flash
Flood Watch over the Sangre de Cristo and Wet Mountains for burn
scar flash flooding, with an emphasis on the Spring burn scar. The
one major concern is hail contamination with thunderstorms. Since
CAPE values are expected to be so high over the mountains, hail is
expected to form, which would cut down of rainfall rates below the
thunderstorms, but the base reflectivity returns will be high. In
fact, this did happen yesterday, according to local EMs that cover
the Spring burn scar. We have high confidence that thunderstorms
will initiate near burn scars, but there is uncertainty of the exact
location and the precipitant within the storms.

Now onto the severe risk for Monday afternoon... There is a Marginal
and Slight risk of severe weather over the plains this afternoon
according the Storm Prediction Center. Moist air from the east is
expected to be advected towards the mountains which will initiate
thunderstorms (see above), eventually, the 500hPa flow shifts from
the south the the southeast and vorticity maxima reach further east,
which will allow thunderstorms anchored over the mountains to
propagate east and for storms to develop over the eastern plains
where a favorable environment for severe storms is expected to be
located. My current thoughts are that the cells will start entering
that environment over the I-25 corridor from 3pm-5pm. The best
environment over the I-25 corridor is expected to be from Pueblo
County and south to the New Mexico border. The pre-initiation
environment near Trinidad and Walsenburg show +1500 J/kg of CAPE, a
curved hodograph from the surface to 3km (Sfc-3km SRH ~180 m2/s2),
LCLs around 1km, and near dry-adiabatic lapse rates. Moving further
north, CAPE values decrease with a more moisture being analyzed in
the mid-levels. There is a surface boundary being resolved over the
eastern plains, extending towards the Trinidad area, so low level
vorticity values are expected to be enhanced over the surface
boundary which increases the landspout tornado risk. So overall, the
main concern for the southern I-25 corridor from 3PM-8PM will be 1
to 2 inch hail, wind gusts ranging from 60-70 mph, and an isolated
weak tornado possible. During this time, weaker thunderstorms are
possible over El Paso County, but there are concerns that weak
heating will create a cap that cannot be overcome, similar to what
happened the last two days.

Storms that develop over the southern I-25 corridor will begin to
advance to the northeast and a cluster of storms that is expected to
develop over northern New Mexico will also advance to the northeast
clipping the far southeastern plains as they head to Kansas. Storms
will develop east of the I-25 corridor from 5pm through around
midnight. The environment over Springfield when the storm reach
there will be favorable for rotating updrafts. Ample amounts of
shear is expected and for that shear to create curved hodograph with
a little below 2000 J/kg of CAPE. That type of environment is fairly
uniform to the north-northeast where the storms will be advancing.
As previously mentioned, there is a surface boundary being resolved
south of the Highway 50 corridor which may enhance low level
vorticity - increasing the landspout tornado risk. Main risks that
are expected from 6pm-Midnight will 1 to 2 inch hail, 60 to 70 mph
wind gusts, and an isolated weak landspout tornado. Once again, a
major concern is that lingering cloud cover will inhibit maximum
daytime heating, therefore creating a capped environment and lower
values of CAPE. At this point in time, it seems that we will heat up
enough, if that doesn't happen, there is the possibility that storms
will struggle to form.

.LONG TERM...(Tuesday through Sunday)
Issued at 348 AM MDT Mon May 17 2021

There are two potential concerns during this period.  The first will
occur Tuesday as the very moist upper low moves over the forecast
area. This system will have the potential to produce heavy rain over
the region Tuesday along with the potential of some stronger storms.

The second concern will be later this week into the weekend. Models
are showing a deep trough developing over the western US. This
system is then forecast to move rather slowly to the east. The
longitudinal extent of this system is quite extensive, and will
allow for a direct tap of moisture from the Gulf of Mexico. It
appears at this time an extended period of strong, deep south-
southwesterly flow will be over the forecast area. Although
directional shear is limited, strong speed shear will be in place,
and this shear combined with the potential of plenty of lower level
moisture may set the stage for an extended period of strong storms
and heavy rains for parts of the region. Although it still too early
to know the extent of how this system will impact us, this large
scale pattern is remnant of the 1997 and 1965 weather patterns that
brought high impact events to the forecast area.

Tuesday...

Upper low will be moving over the region. Guidance indicates 500 to
1000 J/Kg of CAPE will likely be over the region during the
afternoon, and this instability combined with deep southeasterly
flow over southeast Colorado may allow for thunderstorms capable of
producing heavy rain to occur over the east facing slopes of the
mountains. Flash flooding will be possible along the mtns/plains
interface, with the Spring Burn scar most susceptible to flooding.
Deep shear will be minimal, but the combination of abundant low
level moisture and cold air aloft will have the potential to allow
for rapid upward vertical motions within the updrafts, and any
boundaries that are in place will be susceptible to landspouts.

Wednesday and Thursday...

For Wed, area will be on the backside of the low. Sufficient llvl
moisture will be in place and scattered showers and thunderstorms
will be possible during the afternoon. On Thursday, deep
southwesterly flow will develop in advance of the deepening trough
out west. We may see an active dryline set up along the CO/KS
border.

Late week into the Weekend...

Deep longitudinal trough is forecast to develop over the west and is
forecast to bring strong southerly flow over the forecast area
during this period. Deterministic guidance products show a clear tap
of moisture advecting in from the Gulf of mexico Friday into the
weekend. NAEFS percentile tables showing unseasonably strong V
components to the wind fields along with very moist PWATS and
moisture transports in the western US. Although details still need
to be refined, this pattern will have the potential to bring an
active weather pattern to the region from late in the week into the
weekend. Overall, how much active weather we see with this event
will be dependent on how deep the trough develops and how slow it
moves. A deeper, slow moving event will have a higher potential to
effect the region versus a more progressive and less amplified
trough. \/Hodanish

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 348 AM MDT Mon May 17 2021

KALS:

Current thoughts are for VFR conditions throughout the forecast
period, with vicinity thunderstorms near KALS. A surface front
reached the terminal which is bringing gusty easterly winds from the
mountain pass, but will soon diminish to a light and variable wind.
By the early afternoon winds will be from the southeast. During the
afternoon as thunderstorms develop wind direction will be associated
with outflow boundary, so expected gusty and erratic winds. If a
thunderstorm does pass over the terminal lower flight categories,
MVFR to IFR, are possible.

KCOS:

Low level clouds remain over the KCOS bringing an isolated light
rain and intermittent MVFR conditions during the morning. The low
level moisture and lower cloud deck is expected to stick around
through the morning. By that late afternoon to early evening, around
1500 to 1800 vicinity thunderstorms are expected to develop.
Precipitation chances will continue until around midnight, with
vicinity showers expected after. If a thunderstorm develops over the
terminal expect erratic and gusty winds with MVFR to IFR conditions.

KPUB:

Low level clouds remain over KPUB and rain showers are developing
over the Wet Mountain, which has a chance to reach the terminal, but
right now my confidence is low for that to happen. Vicinity
thunderstorms are expected to develop by around 3pm and last through
2200-2300. If a thunderstorm develops over the terminal expect
erratic and gusty winds with MVFR to IFR conditions.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from noon MDT today through this evening for
COZ072>075-079-080.

&&

SHORT TERM...SKELLY
LONG TERM...HODANISH
AVIATION...SKELLY
Hazardous weather outlook, May 17, 5:46 AM MDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
546 AM MDT Mon May 17 2021

COZ058>089-093>099-181200-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
546 AM MDT Mon May 17 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are possible over the southern
I-25 corridor and the far eastern plains this afternoon into the
evening. Main risks will be 1-2 inch hail, 60-70 mph winds, and
isolated weak landspout tornados under the strongest storms.
Weaker storms are possible over the mountain valleys and the
northern I-25 corridor.

Flash flooding is possible over the Spring, Junkins, Decker, and
Hayden Pass burn scars, with an emphasis for the Spring burn scar,
as strong thunderstorms develop over the mountains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to marginally severe thunderstorms will be possible Tuesday
across the plains and the eastern mountains. Hail the size of
quarters and wind gusts to 60 mph will be possible. An isolated
tornado cannot be ruled out.

Heavy rain is likely to occur across the plains and east slopes of
the mountains tomorrow. Burn scar flooding will be possible. In
addition, flash flooding may also occur in urban areas.

On Wednesday, scattered afternoon and evening thunderstorms are
expected. Small hail and gusty winds will be possible.

On Thursday, the dryline is expected to become active. There will be
a chance of severe thunderstorms along the Colorado and Kansas state
line during the afternoon and evening. Large hail, damaging winds
and isolated tornadoes will be possible.

From Friday into the weekend, the potential will exist for an active
weather pattern to occur as a deep trough of low pressure develops
over the Western United States. This trough will have the potential
to bring abundant low level moisture onto the plains. In the
meantime, this trough will bring strong winds throughout the
atmosphere. The combination of the strong winds and abundant low
level moisture will allow for the potential for strong to severe
storm with heavy rain to occur.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across eastern mountains and
the eastern plains.

34/SKELLY

In the hours before

Special weather statement, May 17, 11:50 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1150 AM MDT Mon May 17 2021

COZ072-073-077-078-171815-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
1150 AM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES UNTIL 1215 PM
MDT...

At 1149 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Crestone, or 15 miles southeast of Hayden Pass
Burn Scar, moving north at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southwestern
Fremont, northwestern Custer and east central Saguache Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3810 10551 3805 10567 3820 10573 3828 10552
TIME...MOT...LOC 1749Z 162DEG 9KT 3812 10560

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:09 PM MDTFlash Flood WarningPUBKiowa, Prowers4 hr
May 16, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo35 min
May 16, 6:17 PM MDTSpecial Weather StatementPUBKiowa43 min
May 16, 6:20 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero70 min
May 16, 6:43 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers62 min
May 16, 6:45 PM MDTSpecial Weather StatementPUBOtero45 min
May 16, 6:46 PM MDTSpecial Weather StatementPUBBent14 min
May 16, 6:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
May 16, 6:49 PM MDTSpecial Weather StatementPUBKiowa11 min
May 16, 6:59 PM MDTSevere Thunderstorm WarningPUBOtero45 min
May 16, 7:02 PM MDTSpecial Weather StatementPUBBent, Kiowa28 min
May 16, 7:10 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers36 min
May 16, 7:27 PM MDTSpecial Weather StatementPUBBaca48 min
May 16, 7:31 PM MDTSpecial Weather StatementPUBBent, Kiowa29 min
May 16, 7:33 PM MDTSpecial Weather StatementPUBProwers27 min
May 16, 7:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 16, 7:47 PM MDTSpecial Weather StatementPUBProwers13 min
May 16, 7:57 PM MDTSpecial Weather StatementPUBBent, Prowers48 min
May 17, 4:19 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more18 hr
May 17, 12:00 PM MDTSpecial Weather StatementPUBHuerfano30 min
May 17, 12:26 PM MDTSpecial Weather StatementPUBCostilla34 min
May 17, 12:30 PM MDTSpecial Weather StatementPUBHuerfano30 min
May 17, 12:32 PM MDTSpecial Weather StatementPUBCuster28 min
May 17, 12:58 PM MDTSpecial Weather StatementPUBFremont32 min
May 17, 1:04 PM MDTSpecial Weather StatementPUBFremont26 min
May 17, 1:15 PM MDTSpecial Weather StatementPUBCuster45 min
May 17, 1:17 PM MDTSpecial Weather StatementPUBCostilla28 min
May 17, 1:26 PM MDTSpecial Weather StatementPUBSaguache34 min
May 17, 1:28 PM MDTSpecial Weather StatementPUBCostilla32 min
May 17, 1:30 PM MDTSpecial Weather StatementPUBFremont30 min
May 17, 1:39 PM MDTSpecial Weather StatementPUBAlamosa51 min
May 17, 1:46 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano, Las Animas3 hr
May 17, 1:47 PM MDTSpecial Weather StatementPUBHuerfano28 min
May 17, 1:58 PM MDTSpecial Weather StatementPUBFremont32 min
May 17, 2:04 PM MDTSpecial Weather StatementPUBSaguache41 min
May 17, 2:08 PM MDTSpecial Weather StatementPUBCostilla37 min
May 17, 2:15 PM MDTSpecial Weather StatementPUBHuerfano30 min
May 17, 2:16 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
May 17, 2:24 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 17, 2:29 PM MDTSpecial Weather StatementPUBAlamosa46 min
May 17, 2:43 PM MDTSpecial Weather StatementPUBHuerfano47 min
May 17, 2:47 PM MDTSpecial Weather StatementPUBHuerfano43 min
May 17, 2:59 PM MDTSevere Thunderstorm WarningPUBLas Animas61 min
May 17, 3:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
May 17, 3:31 PM MDTSpecial Weather StatementPUBHuerfano44 min
May 17, 3:32 PM MDTFlash Flood WarningPUBFremont118 min
May 17, 3:47 PM MDTSevere Thunderstorm WarningPUBPueblo54 min
May 17, 3:59 PM MDTSpecial Weather StatementPUBFremont46 min
May 17, 4:00 PM MDTSpecial Weather StatementPUBLas Animas15 min
May 17, 4:16 PM MDTSpecial Weather StatementPUBPueblo44 min
May 17, 4:17 PM MDTSpecial Weather StatementPUBLas Animas43 min
May 17, 4:42 PM MDTFlash Flood WarningPUBLas Animas3 hr
May 17, 4:42 PM MDTSpecial Weather StatementPUBLas Animas18 min
May 17, 4:44 PM MDTSpecial Weather StatementPUBPueblo46 min
May 17, 5:06 PM MDTSpecial Weather StatementPUBHuerfano24 min
May 17, 5:13 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
May 17, 5:19 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo108 min
May 17, 5:26 PM MDTSpecial Weather StatementPUBLas Animas49 min
May 17, 5:30 PM MDTSpecial Weather StatementPUBPueblo45 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.